MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE GLENOID, PEGGED BETA, LARGE; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE GLENOID, PEGGED BETA, LARGE; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 314-02-14
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Medical device site infection (4845)
Date of Event 09/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A patient reported the need for a revision approximately 15 years after initial tsa performed in 2009 through the ethics hotline.Since the initial replacement, the patient has experienced pain and infection.A revision was scheduled for september after a surgeon confirmed there was loose plastic in the shoulder.
 
Additional Manufacturer Narrative
D10: concomitants: 1481661 300-01-15 - equinoxe, humeral stem primary, press fit 15mm.1522617 300-10-45 - equinoxe replicator plate 4.5mm o/s.1503126 300-20-02 - equinox square torque define screw drive kit.1400079 310-01-50 - equinoxe, humeral head short, 50mm (beta).
 
Additional Manufacturer Narrative
The product associated with the reported event is within the scope of recall z-1405-2024; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b3, d1, d6b, h6.Mdr section codes updated/corrected: b, c, d, e, g.The revision reported may be the result of prosthesis wear, infection, and/or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE GLENOID, PEGGED BETA, LARGE
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key19680105
Report Number1038671-2024-02305
Device Sequence Number16946828
Product Code HSD
UDI-Device Identifier10885862084521
UDI-Public10885862084521
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/03/2014
Device Catalogue Number314-02-14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date07/05/2024
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/04/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown